Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

No periods after stopping the birth control pills. Have headaches, nausea. Positive pregnancy test. Is it possible?

Hi, i stopped taking pills a year ago and my mens also stopped. i went to my doctor and found out that i am not pregnant. i was given medicines that is expensive which is the reason i can t continue on medication . so months passed still my mens didn t come. until this past few days i am experiencing headaches , i feel like throwing up, then i can t eat my regular meal. i took pregnancy test twice today and the result is positive. is it really possible to get pregnant even without having mens for a long time?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

If this test is positive then you are pregnant. You sound like you have irregular periods likely related to irregularity in terms of when you ovulate. When you stopped the pills, at some point you ovulated, and this usual comes BEFORE you get a period. So you might have ovulated once, gotten pregnant, and never got a period. You need to get into your doctor as soon as possible to determine how far along you are!

I hope that this helps and good luck!
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor